# SDR USAA030235

- Difficulty date: November 4, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,565 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN 2.75 INCH CRACK BS 882-884, 3/4 ABOVE STRINGER 26R.  CUT OUT DAMAGE, INSTALLED DOUBLER, TRIPLER AND FILLER PER SRM 53-00-01 FIG 229.  (M)
